Items where Author is "Mikhailov, A.V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Lombardo, S. and Mikhailov, A.V. (2007) Reduction groups and automorphic Lie algebras. Communications in Mathematical Physics, 258 (1). pp. 961-977. ISSN 1432-0916

Lombardo, S. and Mikhailov, A.V. (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4770

This list was generated on Sun Jun 16 01:01:12 2019 BST.